# SDR CA190521007

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355632310
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ANTI-ICE DUCT WARNING MESSAGE DURING TAKEOFF.  CORRECTIVE ACTION: ISOLATED THE FUSELAGE LOOP BETWEEN AFT E-BAY BULKHEAD AND FWD FUSELAGE TO WING SENSING ELEMENT IS HARD FAILED, LOOP REPLACED. (TC# 20190521007)
